Please use this identifier to cite or link to this item:
Title: El polinomio de Poincaré-Hodge de un producto simétrico de variedades Kählerianas compactas
Author: Burillo, Josep
Keywords: Polinomis
Geometria algebraica
Algebraic geometry
Issue Date: 1990
Publisher: Universitat de Barcelona
Abstract: In this paper we compute the Poincaré-Hodge polynomial of a symmetric product of a compact kähler manifold, following the method used by Macdonald, in the topological case, to compute, the Poincaré polynomial of a compact polyhedron, and we give some applications, in particular to the case of curves.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1990, vol. 41, num. 1, p. 59-69
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
noidgcm03.pdf475.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.